Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/9888
Title: Numerical algorithm for Ginzburg-Landau equations with multiplicative noise: Application to domain growth
Author: Ramírez Piscina, Laureano
Sancho, José M.
Hernández Machado, Aurora
Keywords: Fluctuacions (Física)
Transformacions de fase (Física estadística)
Fluctuations (Physics)
Phase transformations (Statistical physics)
Issue Date: 1993
Publisher: The American Physical Society
Abstract: We consider stochastic partial differential equations with multiplicative noise. We derive an algorithm for the computer simulation of these equations. The algorithm is applied to study domain growth of a model with a conserved order parameter. The numerical results corroborate previous analytical predictions obtained by linear analysis.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i http://dx.doi.org/10.1103/PhysRevB.48.125
It is part of: Physical Review B, 1993, vol. 48, núm. 1, p. 125-131.
URI: http://hdl.handle.net/2445/9888
ISSN: 0163-1829
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
82492.pdf1.66 MBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.